MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT
Model Number ILDAT4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It is reported that the abutment was loose in the implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It is reported that the abutment was loose in the implant.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
The reported device was returned and the reported event could not be verified as the exact details of device usage and the patient¿s anatomical conditions were unknown.Based on the evaluation the device malfunction could not be verified.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Device history record (dhr) review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A lot specific complaint history review is not conducted for psp complaints as patient specific products have a unique one time use lot number.The reported event is related to the functional performance of the device but cannot be recreated without return of the screw.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CERTAIN® BELLATEK® TITANIUM ABUTMENT 4.1MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13523264
Report Number0001038806-2022-00202
Device Sequence Number17261568
Product Code NHA
UDI-Device Identifier00844868031406
UDI-Public(01)00844868031406(10)8392116-1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberILDAT4
Device Catalogue NumberILDAT4
Device Lot Number8392116-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale